# SDR DALA2020022311344

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 54,964 hours, 37,830 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #2 ENG UPPER COWL HAS A PLATE MISSING ON THE INBOARD SIDE. MAINTENANCE ACCOMPLISHED A TIME LIMITED REPAIR, PER ER/A 547093-14MA AND DEFERRED THE PERMANENT REPAIR TO MONITOR TO BE ACCOMPLISHED WITHIN 10 CALENDER DAYS OF SECT 1 ACCOMPLISHMENT. MONITOR,#2 ENG UPPER COWL HAS PLATE MISSING INBOARD. (LP #6935824)
